MathSciNet Relay Station
MathSciNet bibliographic data
MR1074897 93D09
Chen, Bor-Sen; Lin, Chun Liang On the stability bounds of singularly perturbed systems. IEEE Trans. Automat. Control 35 (1990), no. 11, 1265–1270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement